MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CV-17702-E
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "(b)(6) 2025 , the inpatient had a central venous line (double lumen) placed in the ultrasound department, and during the postoperative ward nursing operation, it was noted that the secondary line was able to be withdrawn and injected but not fluently, and the primary line was withdrawn and injected very fluently.There was a blockage in the access to the secondary line, which was not functioning properly." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided one photo for evaluation.The 2-lumen catheter was observed in use on a patient with medication flowing through the distal extension line.The proximal extension line had the slide clamp activated and was not being used.No signs of leaking or damage were observed on the catheter.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "warning: open slide clamp prior to infusion through lumen to reduce risk of damage to extension line from excessive pressure.".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "on (b)(6) 2025, the inpatient had a central venous line (double lumen) placed in the ultrasound department, and during the postoperative ward nursing operation, it was noted that the secondary line was able to be withdrawn and injected but not fluently, and the primary line was withdrawn and injected very fluently.There was a blockage in the access to the secondary line, which was not functioning properly.".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22332206
Report Number3006425876-2025-00579
Device Sequence Number8300651
Product Code DQY
UDI-Device Identifier00801902105455
UDI-Public(01)00801902105455(11)240423(17)290331(10)71F24D0459(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCV-17702-E
Device Lot Number71F24D0459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown